Espaces fibrés algébriques
Séminaire Bourbaki : années 1951/52 - 1952/53 - 1953/54, exposés 50-100, Séminaire Bourbaki, no. 2 (1954), Talk no. 82, p. 305-311
@incollection{SB_1951-1954__2__305_0,
     author = {Serre, Jean-Pierre},
     title = {Espaces fibr\'es alg\'ebriques},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1951/52 - 1952/53 - 1953/54, expos\'es 50-100},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1954},
     note = {talk:82},
     pages = {305-311},
     mrnumber = {1609238},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1951-1954__2__305_0}
}
Serre, Jean-Pierre. Espaces fibrés algébriques, in Séminaire Bourbaki : années 1951/52 - 1952/53 - 1953/54, exposés 50-100, Séminaire Bourbaki, no. 2 (1954), Talk no. 82, pp. 305-311. http://www.numdam.org/item/SB_1951-1954__2__305_0/

[1] Chevalley (Claude). - Introduction to the theory of algebraic functions of one variable. - New York, American mathematical Society, 1951. Mathematical Surveys, n° 6 . | MR 42164 | Zbl 0045.32301

[2] Weil (André). - Généralisation des fonctions abéliennes. J. Math. pures et appl., 17, 1938, p. 47-87. | Zbl 0018.06302

[3] Weil (André). - Variétés abéliennes et courbes algébriques. - Paris, Hermann, 1948. Act. scient. et ind. n° 1064. | MR 29522 | Zbl 0037.16202

[4] Weil (André). - Fibre spaces in algebraic geometry, Conference on algebraic geometry and algebraic number theory. - Chicago, Chicago Univorsity, 1949; p. 55-59. | MR 29393

[5] Weil (André). - Fibre spaces in algebraic geometry (Notes by A. Wallace, 1952). - University of Chicago, 1955. | Zbl 0068.34204

[6] Chern (S.S.). - On the characteristic classes of complex sphere bundles and algebraic varieties, Amer. J. of Math., t. 75, 1953, p. 565-597. | MR 56966 | Zbl 0051.14301

Atiyah (M.). - Complex fibre bundles and ruled surfaces, Proc. London math. Soc., t. 5, 1955, p. 407-434. | MR 76409 | Zbl 0174.52804

Chern (S.S.). - Complex manifolds, Scientific report on the second summer institute : Several complex variables, Bull. Amer. math. Soc., t. 62, 1956, p. 101-117. | MR 77995 | Zbl 0074.30301

Serre (Jean-Pierre). - Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, t. 6, 1956, p. 1-42. | Numdam | MR 82175 | Zbl 0075.30401

Zariski (Oscar). - Algebraic sheaf theory, Scientific report on the second summer institute : Several complex variables, Bull. Amer. math. Soc., t. 62, 1956, p. 117-141. | Zbl 0074.15703